# SDR MALA100156

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 7,856 hours, 5,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SEAT TRACK MOUNTING FEET CORE CORRODED.  REPLACED FWD LAV SEAT TRACK MOUNTING FEET PER CRJ 900 AMM TASK 20-21-00-910-810.
